# SDR CNMA20090117

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Bs 457-475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B/T STA 457 AND STA 475, LBL 58, CORROSION ON TRACK. (HOLE AREA)  DAMAGED AREA TRIMMED-OUT.   REINFORCED AREA WITH DOUBLERS AND FILLERS IAW SRM VOL 1, 53-00-01 FIG, 2 INSTALLED FASTENERS IAW SRM VOL 2, 51-31-01.
